# SDR CA071003029

- Difficulty date: August 29, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Condition: Unserviceable
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE OVER-TEMPERATURE WARNING ACTIVATED IN FLIGHT AND THE ENGINE WAS SHUTDOWN. SUBSEQUENT INSPECTION REVEALED TWO UNSERVICEABLE T6 THERMOCOUPLES. (TC NR 20071003029)
